Open Access

On General Summability Factor Theorems

Journal of Inequalities and Applications20072007:010892

DOI: 10.1155/2007/10892

Received: 17 August 2006

Accepted: 2 January 2007

Published: 13 March 2007

Abstract

The goal of this paper is to obtain sufficient and (different) necessary conditions for a series https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq1_HTML.gif , which is absolutely summable of order https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq2_HTML.gif by a triangular matrix method https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq3_HTML.gif , https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq4_HTML.gif , to be such that https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq5_HTML.gif is absolutely summable of order https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq6_HTML.gif by a triangular matrix method https://static-content.springer.com/image/art%3A10.1155%2F2007%2F10892/MediaObjects/13660_2006_Article_1670_IEq7_HTML.gif . As corollaries, we obtain two inclusion theorems.

[1234]

Authors’ Affiliations

(1)
Department of Mathematics, Faculty of Science and Arts, Istanbul Ticaret University

References

  1. Savaş E: On absolute summability factors. The Rocky Mountain Journal of Mathematics 2003,33(4):1479–1485. 10.1216/rmjm/1181075476MathSciNetView ArticleMATHGoogle Scholar
  2. Savaş E: Necessary conditions for inclusion relations for absolute summability. Applied Mathematics and Computation 2004,151(2):523–531. 10.1016/S0096-3003(03)00359-XMathSciNetView ArticleMATHGoogle Scholar
  3. Savaş E: General inclusion relations for absolute summability. Mathematical Inequalities & Applications 2005,8(3):521–527.MathSciNetMATHGoogle Scholar
  4. Rhoades BE, Savaş E: On inclusion relations for absolute summability. International Journal of Mathematics and Mathematical Sciences 2002,32(3):129–138. 10.1155/S0161171202012425MathSciNetView ArticleMATHGoogle Scholar

Copyright

© Ekrem Savaş 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.